# SDR DL72S991793

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541DA
- Make and model: Boeing 727232
- Aircraft serial: 22387
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 230-245, R3 COCKPIT WINDOW SURROUND, DENT/TEAR REPAIR.  THE FUSELAGE SKIN JUST BELOW THE R3 COCKPIT WINDOW BETWEEN  FS 230 AND 245 WAS DENTED AND TORN WHEN THE FRONT END OF THE AIRCRAFT STRUCK A FIXED STRUCTURE DURING A WIND STORM.  THE DAMAGED SECTION OF SKIN WAS CUTOUT AND AN ALUMINUM DOUBLER  INSTALLED PER ER/A 367840-14, REV B.
